# SDR UPS06847301

- Difficulty date: July 7, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 3110 · Instrument Panel
- Part: Fuse
- Condition: Blown
- Location: Engineers Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SMOKE AND ELECTRICAL ODOR CAME FROM BEHIND ENGINEERS PANEL.  ALL BACKGROUND LIGHTS ON F/E PANEL WENT OUT.  REPLACED BLOWN FUSE (5AMP) OP'S CHECK NORMAL ON BACKGROUND LIGHTS PER WDM 33.
